# SDR SWAA2025121935266

- Difficulty date: November 14, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE LOCATED BS 1016 PLUS 14 INCHES RBL 3 WL 208.1 AT AFT GALLEY AREA.  REPLACED PLATE (STRAP) LOCATED BETWEEN BS 1006 TO BS 1030 RBL 3 WL 208.1 AT AFT GALLEY AREA IAW SRM 51-10-02-0G-0 PARAGRAPH 9; SRM 51-40-02-0G-0 AND DWG 147A5600 SHEET: 46 REV A.
